# SDR C2XA02IA059

- Difficulty date: March 10, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 213
- Condition: Faulty
- Location: Nlg
- Part time: 9,137 hours, 6,672 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EWR - FLT 3536 - CREW REPORTED THAT THE NOSE LANDING GEAR DID NOT RETRACT WHEN THE GEAR HANDLE WAS SELECTED UP.  THE CREW RECYCLED THE GEAR HANDLE AND THE NOSE GEAR RETRACTED.  THE AIRCRAFT LANDED AT EWR WITHOUT FURTHER INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR UPLOCK BOX.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
